# SDR CA100121005

- Difficulty date: January 17, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 2,203 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7414 · Magneto/Distributor
- Part: Points
- Part number: 10382585
- Condition: Worn
- Location: Magneto
- Part time: 397 hours
- Component: Magneto, Bendix
- Component part number: 106006169
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MAGETO WAS REMOVED FROM ENGINE TO DUE TIMING ISSUES.  DURING DISSASSEMBLY THE MAIN CONTACT POINTS WERE FOUND WORN.  MAGNETO WAS REPLACED AND ACFT RETURNED TO SERVICE.
